A Formulation of an Evolution Equation Governing Magnetic Lines

Vladimir L. Borsch

Анотація


It is shown that `a free function' in the evolution equation of Hornig & Schindler for the magnetic induction (Physics of Plasmas, 3 (3), 781 - 791) has a unique representation, obtained in an explicit form. Some conclusions of the explicit formulation of the evolution equation are discussed.


Ключові слова


magnetic induction; magnetic lines

Повний текст:

PDF (English)

Посилання


R. Abraham, J. E. Marsden, T. Ratiu, Manifolds, Tensor Analysis, and Applications, Springer, NY, 1988.

J. Birn, E. Priest (Eds.), Reconnection of Magnetic Fields, Cambridge University Press, Cambridge, 2007.

D. Biskamp, Magnetic Reconnection in Plasmas, Cambridge University Press, Cambridge, 2000.

R. Courant, D. Hilbert, Methods of Mathematical Physics, Vol. II, Partial Differential Equations, John Wiley & Sons, Inc., NY, 1962.

P. A. Davidson, An Introduction to Magnetohydrodynamics, Cambridge University Press, Cambridge, 2001.

S. K. Godunov, Symmetric form of the equations of magnetohydrodynamics, Numer. Methods Mech. Cont. Media, 3 (1972), 26 - 34.

G. Hornig, K. Schindler, Magnetic topology and the problem of its invariant dfinition, Phys. Plasmas, 3 (1996), 781 - 791.

F. John, Partial Differential Equations, Springer, NY, 1982.

W. A. Newcomb, Motion of magnetic lines of force, Ann. Phys, 3 (1958), 347 - 385.

W. Pauli, Theory of Relativity, Pergamon Press, London, 1958.

E. Priest, T. Forbes, Magnetic Reconnection: MHD Theory and Applications, Cambridge University Press, Cambridge, 2000.

D. P. Stern, The motion of magnetic eld lines, Rep. Progr. Phys., 6 (1966), 147 - 173.

K. Zorawski, Uber die Erhaltung der Wirbelbewegung, C. R. Acad. Sci. Cracovie, 1900, 335 - 341.




DOI: http://dx.doi.org/10.15421/141810

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

            


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.kdr.dp.ua

www.dnu.dp.ua


Free counters! Яндекс.Метрика

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development